# SDR SWAA2019101637933

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 57,428 hours, 33,593 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Part serial: 11016269P
- Condition: Damaged
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED. ANTI-SKID LIGHT ILLUMINATED AFTER TAKEOFF.   R & R PARKING BRAKE VALVE IAW FIM.
